# SDR AALA20090925AFW02

- Difficulty date: September 25, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 72,410 hours, 11,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO FLOORBEAM UPPER WEB AT STATION 246 LEFT BUTTLINE 9 TO LEFT BUTTLINE 13.  REINFORCED FLOORBEAM UNDER ENGINEERING AUTHORITY 007533.
